# SDR AALA201610179010

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 49,259 hours, 28,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXIT EMER EXIT LIGHT MISSING COVER.  REPLACED LENS/ COVERS REQUIRED.  OK FOR SERVICE.  THE AIRCRAFT WAS NOT GROUNDED.
